| Model Number |
1550300-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the anatomy causing the reported failure to advance.Resistance was felt with the anatomy during removal causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left main artery.The xience sierra stent delivery system failed to cross due to the anatomy, and when removed there was also resistance with the anatomy.The procedure was completed with a drug coated balloon.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.